# SDR SWAA2023082382721

- Difficulty date: July 26, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 51,130 hours, 29,802 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT INTERCOSTAL UPPER FLANGE CRACKED BS 380-400 BL 0. 8-50<[01] REMOVED AND REPLACED FLOOR SUPPORT INTERCOSTAL UPPER FLANGE (ANGLE) AT MAIN CABIN STA 380 THRU 400 BL0 PER B737-700 SRM 51-40-02-0G-0 AND DRAWING 143A5400 (WORK PERFORMED BY ALAIN SOT #22135);[02] VERIFIED STEP 1 REMOVED AND REPLACED ANGLE.
